it could well be the onset of gynecomastia. If you have never had this soreness before and it only appeared when you started using the cream then it is more than likely a side effect of the test cream. It could be something else but given the circumstances I suspect it's gynecomastia. Having suffered from it myself as an adolescent it is something you want to stop before it gets any worse.
In my case I had both nipples swollen with no significant breast tissue. I have friends that had normalish looking nipples but notable breast tissue on their chest surrounding their nipples. It comes in many different forms- some much worse than others. It usually starts with soreness and it may itch. Feel around and see if it feels any different from normal or even from your other nipple.
As it is in the early stages I think Nolvadex at (tamoxifen
Citrate) would sort your problem. Taking 20mg a day, I would almost guarantee it disappearing. Perhaps start with 10mg a day and see how that goes- if it doesn't help use 20mg. There are other stronger drugs available but they are more suited to worse cases.
I hope this helps.